# SDR AALA200910587

- Difficulty date: January 9, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 53,504 hours, 27,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AFT OF 1418 FRAME.  INSTALLED A LONGERON REPAIR PER AARD 53-30-00-2.
